Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started retin A in december as an alternative to benzoyl peroxide ...which was stupid....2 weeks into the treatment and pimples galore...and now 3 months have past I have used Azalex until it ran out in Febuary and now I have been using benzoyl peroxide and I have pimples that WILL NOT come to a head and clear up....this cannot be normal...what treatment options do I have...should I have used the retinoid longer...should I get a chemical peel...should I continue benzoyl peroxide? or see a derm? Useful feedback would be appreciated! thanks

Share this post


Link to post
Share on other sites

for how long did you use the retin a. it is normal to breakout worse in the beginning of a retinoid treatment, but you should keep using it. if you have been using it for the past 3 month you should have seen some improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×